# SDR MWEA95291

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2912758
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOORBEAM AT STA 817 WAS FOUND MODERATELY CORRODED IN 3 AREAS.  MAINTENANCE REPLACED UPPER BEAM CAP IAW SRM 53-30 AND RETURNED A/C TO SERVICE.
